I am curious for those of you who have been on prednisone long term for flares, how did you feel when you went off of it?
I was on 60mg for spinal myelitis 8 months ago and finally finished tapering my prednisone a week ago. But I've been feeling not so hot since then. Debilitating fatigue, no energy, dizzy and lightheaded and worst of all is the mental fog I am in. I feel sedated and it's affecting my job and day-to-day tasks. Anyone else go through something similar?
I called my rheumatologist who ordered bloodwork and I guess we'll go from there. :)
Although I have not been on steroid for long term, a friend of mine has. She described a more emotional roller coaster in some of them, some not so bad. But it sounds like your symptoms have all come back. Do you have lupus? Are you on plaquinel?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.